MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLENOID CANNULATED STOP DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY ORTHOPAEDICS INC US GLENOID CANNULATED STOP DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number 2307-89-000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Intraoperatively, the central drill was introduced with the peg drill (7.5mm) over the already lying k-wire and the central drill channel was prepared.When the drill was removed, the central k-wire jammed in the drill and could no longer be removed.The drill and k-wire were removed from the patient without leaving any remnants.The rest of the surgical procedure proceeded as planned.No prolongation of the surgery time, no patient harm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned device found no visible device issue, nor jammed condition or evidence of its occurrence.The mating attachment was not returned.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> 1) quantity manufactured: (b)(6) 2) date of manufacture: 17th april 2019 3) any anomalies or deviations identified in dhr: no 4) expiry date: n/a (non sterile parts) 5) ifu reference: ifu-w90966 device history batch
=
> 1) quantity manufactured: (b)(6) 2) date of manufacture: 17th april 2019 3) any anomalies or deviations identified in dhr: no 4) expiry date: n/a (non sterile parts) 5) ifu reference: ifu-w90966 corrected: h3.

Brand Name
GLENOID CANNULATED STOP DRILL
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr
warsaw, IN 46580
3035526892
MDR Report Key15933613
Report Number1818910-2022-24615
Device Sequence Number4347252
Product Code HTW
UDI-Device Identifier10603295116509
UDI-Public10603295116509
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2307-89-000
Device Catalogue Number230789000
Device Lot Number5341130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer01/06/2023
02/20/2023
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date01/09/2023
02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown